# SDR ASAA0852490

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 854 hours, 256 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 7022
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HR TRANSCEIVER MALFUNCTIONED CAUSING ACARS "NO COMM" ANNUNCIATION.  REPLACED TRANSCEIVER.  OP CHECKED OK.
